Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Neuropathy
Jan 21, 2011

I am a newly infected and have been on Atripla since November with significant improved numbers. CD4 at 364 and VL at 252 after 6 weeks of treatment. However I have begun to feel some tingling in my left arm wrist area. Can Atripla cause neuropathy? And would L carcenite supplements be advised to prevent? Thanks

Response from Dr. Henry

HIV drug related neuropathy generally appears in the toes/feet usually bilaterally. The drugs in Atripla do not often cause neuropatahy. Drug related neuropathy would very rarely involve the left arm as you desribe so most likely due to other factor/disease. KH



Previous
Re My question
Next
shock

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement